Translator Disclaimer
September 2011 Asymptotic normality of the maximum likelihood estimator for cooperative sequential adsorption
Mathew D. Penrose, Vadim Shcherbakov
Author Affiliations +
Adv. in Appl. Probab. 43(3): 636-648 (September 2011). DOI: 10.1239/aap/1316792663

Abstract

We consider statistical inference for a parametric cooperative sequential adsorption model for spatial time series data, based on maximum likelihood. We establish asymptotic normality of the maximum likelihood estimator in the thermodynamic limit. We also perform and discuss some numerical simulations of the model, which illustrate the procedure for creating confidence intervals for large samples.

Citation

Download Citation

Mathew D. Penrose. Vadim Shcherbakov. "Asymptotic normality of the maximum likelihood estimator for cooperative sequential adsorption." Adv. in Appl. Probab. 43 (3) 636 - 648, September 2011. https://doi.org/10.1239/aap/1316792663

Information

Published: September 2011
First available in Project Euclid: 23 September 2011

zbMATH: 1235.62025
MathSciNet: MR2858214
Digital Object Identifier: 10.1239/aap/1316792663

Subjects:
Primary: 60K35, 62M30
Secondary: 60D05

Rights: Copyright © 2011 Applied Probability Trust

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 3 • September 2011
Back to Top